# SDR SIMA1021

- Difficulty date: April 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2064332
- Condition: Inoperative
- Location: Seat 4
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT INOPERATIVE AT SEAT 4A.  REMOVED AND REPLACED FORWARD LEFT COVE IAW SAAB 340 AMM 25-22-35.  OPS CHECK GOOD.  (M)
